MathSciNet Relay Station
MathSciNet bibliographic data
MR2794443 39A10 (26A33 33E12 34A08 39A12)
Atici, Ferhan M.; Eloe, Paul W. Linear systems of fractional nabla difference equations. Rocky Mountain J. Math. 41 (2011), no. 2, 353–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement